Year 2019, Volume , Issue 27, Pages 11 - 21 2019-03-01

Quasilinear Evolution Integrodifferential Equations in Banach Spaces

Kamalendra KUMAR [1] , Rakesh KUMAR [2] , Manoj KARNATAK [3]


Existence and uniqueness of local classical solutions of the quasilinear evolution integrodifferential equation in Banach spaces are studied. The results are demonstrated by employing the fixed point technique on C_0-semigroup of bounded linear operator. At last, we deal an example to interpret the theory.

Quasilinear evolution integrodifferential equation, local classical solution, -semigroups, fixed point theorem
  • [1] S. Abbas and D. Bahuguna, Existence of solutions to a quasilinear functional differential equations, Electronic Journal of Differential Equations, Vol. 2009(2009), no. 164, pp. 1–8.
  • [2] H. Aman, Quasilinear evolution equations and parabolic systems, Transactions of the American mathematical society, 293 (1986), no.1, 191-227.
  • [3] E. H. Anderson, M. J. Anderson and W.T. England, Nonhomogeneous quasilinear evolution equations, Journal of integral equations, 3(1981), no.2, 175-184.
  • [4] D. Bahuguna, Quasilinear integrodifferential equations in Banach spaces, Nonlinear Analysis 24 (1995), 175-183.
  • [5] D. Bahuguna, Regularity solutions to quasilinear integrodifferential equations in Banach spaces, Appl. Anal. 62 (1996), 1-9.
  • [6] K. Balachandran and D.G. Park, Existence of solutions of quasilinear integrodifferential evolution equations in Banach spaces, Bull. Korean Math. Soc., 46(2009), no.4, 691-700.
  • [7] R. S. Dubey, Existence of a Regular solution to quasilinear implicit integrodifferential equations in Banach space, Nonlinear Dynamics and Systems Theory,11(2) (2011) 137–146.
  • [8] R. Haloi, D. Bahuguna and D. N. Pandey, Electronic Journal of Differential Equations, Vol. 2012 (2012), No no. 13, pp. 1–10.
  • [9] S. Kato, Nonhomogeneous quasilinear evolution equations in Banach spaces, Nonlinear Analysis,9(1985), 1061-1071.
  • [10] T. Kato, Quasilinear equations of evolution with application to partial differential equations, Lecture Notes in Math. 448(1975), 25-70.
  • [11] A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer Verlag, New York, 1983.
  • [12] F. P. Samuel and K. Balachandran, Existence of solutions of quasilinear integrodifferential evolution equations with impulsive conditions, Thai Journal of Mathematics, 9(2011), no.1, 139-152.
  • [13] F. P. Samuel, T.R. Lisso and K.Z. Kaunda, Existence solutions for quasilinear evolution integrodifferential equations with infinite delay, International Journal of Engineering and Technical Research (IJETR), 2(4), April 2014.
  • [14] N. Sanekata, Abstract quasilinear equations of evolution in nonreflexive Banach spaces, Hiroshima Mathematical Journal, 19(1989), 109-139.
  • [15] K. Yosida, Functional Analysis, springer (1968).
Primary Language en
Journal Section Research Article
Authors

Author: Kamalendra KUMAR

Author: Rakesh KUMAR

Author: Manoj KARNATAK

Dates

Publication Date : March 1, 2019

Bibtex @research article { jnt534046, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2019}, volume = {}, pages = {11 - 21}, doi = {}, title = {Quasilinear Evolution Integrodifferential Equations in Banach Spaces}, key = {cite}, author = {KUMAR, Kamalendra and KUMAR, Rakesh and KARNATAK, Manoj} }
APA KUMAR, K , KUMAR, R , KARNATAK, M . (2019). Quasilinear Evolution Integrodifferential Equations in Banach Spaces. Journal of New Theory , (27) , 11-21 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/43609/534046
MLA KUMAR, K , KUMAR, R , KARNATAK, M . "Quasilinear Evolution Integrodifferential Equations in Banach Spaces". Journal of New Theory (2019 ): 11-21 <https://dergipark.org.tr/en/pub/jnt/issue/43609/534046>
Chicago KUMAR, K , KUMAR, R , KARNATAK, M . "Quasilinear Evolution Integrodifferential Equations in Banach Spaces". Journal of New Theory (2019 ): 11-21
RIS TY - JOUR T1 - Quasilinear Evolution Integrodifferential Equations in Banach Spaces AU - Kamalendra KUMAR , Rakesh KUMAR , Manoj KARNATAK Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 11 EP - 21 VL - IS - 27 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Quasilinear Evolution Integrodifferential Equations in Banach Spaces %A Kamalendra KUMAR , Rakesh KUMAR , Manoj KARNATAK %T Quasilinear Evolution Integrodifferential Equations in Banach Spaces %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 27 %R %U
ISNAD KUMAR, Kamalendra , KUMAR, Rakesh , KARNATAK, Manoj . "Quasilinear Evolution Integrodifferential Equations in Banach Spaces". Journal of New Theory / 27 (March 2019): 11-21 .
AMA KUMAR K , KUMAR R , KARNATAK M . Quasilinear Evolution Integrodifferential Equations in Banach Spaces. JNT. 2019; (27): 11-21.
Vancouver KUMAR K , KUMAR R , KARNATAK M . Quasilinear Evolution Integrodifferential Equations in Banach Spaces. Journal of New Theory. 2019; (27): 21-11.